| Catalog Number |
2C6254 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a clearlink system continu-flo solution set separated at the manifold.The separation was discovered during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
One actual sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure testing did not identify any leak.Clear passage testing did not identify a blockage.Pull testing was performed and no separation was noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.